Arkiv för Matematik

  • Ark. Mat.
  • Volume 50, Number 1 (2012), 199-200.

Erratum to: The hitting distributions of a half real line for two-dimensional random walks

Kôhei Uchiyama

Full-text: Open access

Note

The online version of the original article can be found at http://dx.doi.org/10.1007/s11512-009-0096-2.

Article information

Source
Ark. Mat., Volume 50, Number 1 (2012), 199-200.

Dates
Received: 16 May 2011
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485907165

Digital Object Identifier
doi:10.1007/s11512-011-0162-4

Rights
2012 © Institut Mittag-Leffler

Citation

Uchiyama, Kôhei. Erratum to: The hitting distributions of a half real line for two-dimensional random walks. Ark. Mat. 50 (2012), no. 1, 199--200. doi:10.1007/s11512-011-0162-4. https://projecteuclid.org/euclid.afm/1485907165


Export citation

References

  • Uchiyama, K., The hitting distributions of a half real line for two-dimensional random walks, Ark. Mat. 48 (2010), 371–393.
  • Uchiyama, K., The hitting distributions of line segments for two dimensional random walks, Preprint, 2011.